MathSciNet Relay Station
MathSciNet bibliographic data
MR2574980 (2010k:20071) 20G05 (14L30 14M27 20G15)
Costantini, Mauro On the coordinate ring of spherical conjugacy classes. Math. Z. 264 (2010), no. 2, 327–359.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement